Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes breathing difficulty and feeling of lump in the throat?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
hi doctor I had gastritis for past one week and was experiencing shortness of breath. Consulted doctor on this,was prescribed sporacid(syrup),razo easy powder and lesuride tablet. Now I feel the gastritis has subsided but the breathing problem still persists. I have also been experiencing lump ,mucus in the throat and pain in the back while breathing in.Exhaling I dont have any problem.
Posted Fri, 7 Mar 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. The discomfort with breathing and feeling of lump in the throat are all symptoms of gastroesophageal reflux disease. You need to continue the medications. Instead of taking Razo easy and lesuride, you can take C.razo L once daily before breakfast for 4 weeks. Certain lifestyle and dietary changes are also essential for complete relief- 1. Weight reduction if obese 2. Avoiding coffee, citrus, chocolates, carbonated beverages, spicy food, fatty food, tomatoes 3. Avoiding large meals and eating smaller frequent meals 4. Going to bed at least 2-3 hours after food. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor